# SDR AU510002196

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 762904E
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) APU AUXILIARY POWER CONVERSION AND DISTRIBUTION UNIT FAILED. SEE ATTACHMENT FOR INVESTIGATION DETAILS.(OTHER CAUSE: AGE ) (CASA NR 510002196)
